Issue
ESAIM: COCV
Volume 27, 2021
Special issue in the honor of Enrique Zuazua's 60th birthday
Article Number 47
Number of page(s) 19
DOI https://doi.org/10.1051/cocv/2021015
Published online 31 May 2021
  1. D. Arcoya and L. Boccardo, Regularizing effect of the interplay between coefficients in some elliptic equations. J. Funct. Anal. 268 (2015) 1153–1166. [Google Scholar]
  2. D. Arcoya and L. Boccardo, Regularizing effect of Lq interplay between coefficients in some elliptic equations. J. Math. Pures Appl. 111 (2018) 106–125. [Google Scholar]
  3. D. Arcoya, L. Boccardo and L. Orsina, Regularizing effect of the interplay between coefficients in some nonlinear Dirichlet problems with distributional data. Ann. Mat. Pura Appl. 199 (2020) 1909–1921. [Google Scholar]
  4. P. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre and J.L. Vázquez, An L1-theory of existence and uniqueness of solutions of nonlinear elliptic equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995) 241–273. [Google Scholar]
  5. L. Boccardo, Some developments on Dirichlet problems with discontinuous coefficients. Boll. U.M.I. 2 (2009) 285–297. [Google Scholar]
  6. L. Boccardo, Dirichlet problems with singular convection terms and applications. J. Differ. Equ. 258 (2015) 22902314. [Google Scholar]
  7. L. Boccardo, Stampacchia-Calderon-Zygmund theory for linear elliptic equations with discontinuous coefficients and singular drift. ESAIM: COCV 25 (2019) 47. [CrossRef] [EDP Sciences] [Google Scholar]
  8. L. Boccardo, Finite energy weak solutions to some Dirichlet problems with very singular drift. Differ. Integr. Equ. 32 (2019) 409–422. [Google Scholar]
  9. L. Boccardo and S. Buccheri, A nonlinear homotopy between two linear Dirichlet problems. Rev. Mat. Complut. 34 (2021) 541–558. [Google Scholar]
  10. L. Boccardo, S. Buccheri and G.R. Cirmi, Two linear noncoercive dirichlet problems in duality. Milan J. Math. 86 (2018) 97–104. [Google Scholar]
  11. L. Boccardo, S. Buccheri and G.R. Cirmi, Calderon-Zygmund-Stampacchia theory for infinite energy solutions of nonlinear elliptic equations with singular drift. NoDEA Nonlinear Differ. Equ. Appl. 27 (2020) 38. [Google Scholar]
  12. L. Boccardo and T. Gallouët, Nonlinear elliptic equations with right hand side measures. Commun. Partial Differ. Equ. 17 (1992) 641–655. [Google Scholar]
  13. L. Boccardo and L. Orsina, Very singular solutions for linear Dirichlet problems with singular convection terms. To appear Nonlinear Anal. TMA.. [Google Scholar]
  14. G. Bottaro and M.E. Marina, Problema di Dirichlet per equazioni ellittiche di tipo variazionale su insiemi non limitati. Boll. U. M. I. 8 (1973) 46–56. [Google Scholar]
  15. S. Buccheri, Gradient estimates for nonlinear elliptic equations with first order terms. Manuscr. Math. (2020) https://doi.org/10.1007/s00229-020-01210-5. [Google Scholar]
  16. S. Buccheri, The Bottaro-Marina slice method for distributional solutions to elliptic equations with drift term, in preparation. [Google Scholar]
  17. T. Del Vecchio and M.M. Porzio, Existence results for a class of non-coercive Dirichlet problems. Ric. Mat. 44 (1995) 421–438. [Google Scholar]
  18. T. Del Vecchio and M.R. Posteraro, Existence and regularity results for nonlinear elliptic equations with measure data. Adv. Differ. Equ. 1 (1996) 899–917. [Google Scholar]
  19. G. Duro and E. Zuazua, Large time behavior for convection-diffusion equations in RN with periodic coefficients. J. Differ. Equ. 167 (2000) 275–315. [Google Scholar]
  20. G. Duro and E. Zuazua, Large time behavior for convection-diffusion equations in RN with asymptotically constant diffusion. C. R. Acad. Sci. Paris Sér. I Math. 321 (1995) 1419–1424. [Google Scholar]
  21. M. Escobedo and E. Zuazua, Long-time behaviour of diffusion waves for a viscous system of conservation laws in ℝN. Asymptot. Anal. 20 (1999) 133–173. [Google Scholar]
  22. J. Serrin, Pathological solutions of elliptic differential equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 18 (1964) 385–387. [Google Scholar]
  23. G. Stampacchia: Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus. Ann. Inst. Fourier (Grenoble) 15 (1965) 189–258. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.